MathSciNet Relay Station
MathSciNet bibliographic data
MR2480791 (2010e:60210) 60K35 (58J65)
Raimond, Olivier Self-interacting diffusions: a simulated annealing version. Probab. Theory Related Fields 144 (2009), no. 1-2, 247–279.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement